On the distribution of the limit proportion for a two-color, randomly reinforced urn with equal reinforcement distributions

Code:
MOX 74
Title:
On the distribution of the limit proportion for a two-color, randomly reinforced urn with equal reinforcement distributions
Date:
Wednesday 14th December 2005
Author(s):
Aletti, G.; May, C.; Secchi, Piercesare
Download link:
Abstract:
We consider a two-color randomly reinforced urn with equal reinforcement distributions and we characterize the distribution of the urn s limit proportions as the unique continous solution of a functional equation involving unknown probability distributions on [0.1].
This report, or a modified version of it, has been also submitted to, or published on
G.Aletti, C. May, P. Secchi (2007), On the distribution of the limit proportion for a two-color, randomly reinforced urn with equal reinforcement distributions, Advances In Applied Probability, 39, 690-707